# SDR VNAA2019061911101

- Difficulty date: June 19, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 10,384 hours, 9,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND LH FWD EXTERNAL EMERGENCY LIGHT INOP. R/R LH FWD EXTERNAL EMERGENCY LIGHT. OPS CHECK GOOD.
